Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2012, Article ID 687376, 14 pages
http://dx.doi.org/10.1155/2012/687376
Research Article

Consistent Price Systems in Multiasset Markets

Department of Mathematical Sciences, Worcester Polytechnic Institute, Worcester, MA 01609, USA

Received 27 May 2012; Accepted 9 July 2012

Academic Editor: Lukasz Stettner

Copyright © 2012 Florian Maris and Hasanjan Sayit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Delbaen and W. Schachermayer, β€œA general version of the fundamental theorem of asset pricing,” Mathematische Annalen, vol. 300, no. 3, pp. 463–520, 1994. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. E. Jouini and H. Kallal, β€œMartingales and arbitrage in securities markets with transaction costs,” Journal of Economic Theory, vol. 66, no. 1, pp. 178–197, 1995. View at Publisher Β· View at Google Scholar
  3. W. Schachermayer, β€œThe fundamental theorem of asset pricing under proportional transaction costs in finite discrete time,” Mathematical Finance, vol. 14, no. 1, pp. 19–48, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. J. Cvitanic, H. Pham, and N. Touzi, β€œA closed-form solution to the problem of super-replication under transaction costs,” Finance Stoch, vol. 3, no. 1, pp. 35–54, 1999. View at Google Scholar
  5. S. Levental and A. V. Skorohod, β€œOn the possibility of hedging options in the presence of transaction costs,” The Annals of Applied Probability, vol. 7, no. 2, pp. 410–443, 1997. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. C. Bender, T. Sottinen, and E. Valkeila, β€œPricing by hedging and no-arbitrage beyond semimartingales,” Finance and Stochastics, vol. 12, no. 4, pp. 441–468, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. A. S. Cherny, β€œGeneral arbitrage pricing model: transaction costs,” Lecture Notes in Mathematics, vol. 1899, pp. 447–461, 2007. View at Publisher Β· View at Google Scholar
  8. P. Guasoni, β€œNo arbitrage under transaction costs, with fractional Brownian motion and beyond,” Mathematical Finance, vol. 16, no. 3, pp. 569–582, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. P. Jakub\.enas, S. Levental, and M. Ryznar, β€œThe super-replication problem via probabilistic methods,” The Annals of Applied Probability, vol. 13, no. 2, pp. 742–773, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. P. Guasoni, M. Rásonyi, and W. Schachermayer, β€œConsistent price systems and face-lifting pricing under transaction costs,” The Annals of Applied Probability, vol. 18, no. 2, pp. 491–520, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. F. Maris, E. Mbakop, and H. Sayit, β€œConsistent price systems for bounded processes,” Communications on Stochastic Analysis, vol. 5, no. 4, pp. 633–645, 2011. View at Google Scholar
  12. E. Bayraktar and H. Sayit, β€œOn the stickiness property,” Quantitative Finance, vol. 10, no. 10, pp. 1109–1112, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  13. E. Bayraktar and H. Sayit, β€œOn the existence of consistent price systems,” submitted.
  14. H. Sayit and F. Viens, β€œArbitrage-free models in markets with transaction costs,” Electronic Communications in Probability, vol. 16, pp. 614–622, 2011. View at Publisher Β· View at Google Scholar
  15. A. S. Cherny, β€œBrownian moving averages have conditional full support,” The Annals of Applied Probability, vol. 18, no. 5, pp. 1825–1830, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  16. P. Guasoni, R. Rasonyi, and W. Schachermayer, β€œThe fundamental theorem of asset pricing for continuous processes under small transaction costs,” Annals of Finance, vol. 6, no. 2, pp. 157–191, 2010. View at Google Scholar
  17. D. Gasbarra, T. Sottinen, and H. Van Zanten, β€œConditional full support of Gaussian processes with stationary increments,” Journal of Applied Probability, vol. 48, no. 2, pp. 561–568, 2011. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  18. Y. M. Kabanov and M. Safarian, Markets with Transaction Costs, Springer, Berlin, Germany, 2009. View at Publisher Β· View at Google Scholar